# SDR USAA950904

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Part time: 18,051 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING 'MQ-4' VISUAL CHECK INSPECTION, FOUND A 2 INCH BY 2 INCH CORRODED AREA LOCATED AT BS 344 BETWEEN BL 24 LT AND BL 8 RT.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  INSTALLED NEW 'T' CAP AND REPAIR ANGLES AND STRAPS AND FILTERS, REPAIRED BY SRM 53-10-03 AND SRM 51-70-13.  (M)
